# SDR FDEA201410223334

- Difficulty date: October 22, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 61,189 hours, 24,477 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Hinge
- Part number: AJC7135508
- Part serial: 00
- Condition: Cracked
- Location: Panle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 362CR UPPER AFT HINGE LOBE IS BROKEN ON ACFT SIDE.  REPAIR OF THE NACELLES, PYLON FILLETS FAIRINGS PANEL 362CR UPPER HINGE BROKEN LOBE.  SPLICE REPAIR HAS BEEN ACCOMPLISHED IAW EA 8-5480-T0312263P1,  WRI 54809675 STEPS 1 - 14, MAJOR REPAIR.
